MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1093/ajhp/zxab156

Медицинская библиотека · American journal of health-system pharmacy : AJHP : official journal of the American Society of Health-System Pharmacists · 2021

Diffuse alveolar hemorrhage associated with ustekinumab treatment.

Gunasekaran Kulothungan, Shukla Anant, Palanisamy Nageshwari, Singh Rahi Mandeep, Wolff Armand

Клинический случайСтатьяПеревод в очереди

Аннотация

PURPOSE: A case of diffuse alveolar hemorrhage (DAH) occurring as a reaction to ustekinumab therapy is reported.

SUMMARY: After starting ustekinumab for treatment of psoriatric arthritis, a 46-year-old female presented with flu-like symptoms and cough with blood-tinged sputum that had begun 1 week previously. Her initial computed tomography scan of the chest demonstrated bilateral ground-glass opacities. On bronchoscopy, the bronchoalveolar lavage (BAL) return became bloodier from sample 1 to samples 2 and 3. Her BAL fluid was more than 90% hemosiderin-laden macrophages, a finding consistent with DAH. We ruled out infectious etiologies and other common vasculitis conditions that can cause DAH. A diagnosis of ustekinumab-induced DAH was made due to a temporal relationship between initiation of the drug and the patient's presentation and the absence of infection and other alternate diagnosis. Prior case reports including ustekinumab-induced pneumonitis, interstitial lung disease with a granulomatous component, and lupus syndrome have been reported, with this being the first case of DAH in a patient undergoing treatment of psoriatic arthritis.

CONCLUSION

A 46-year-old woman developed DAH during ustekinumab treatment. Symptoms abated after drug discontinuation and supportive treament. Clinicians must remain mindful of this rare complication of ustekinumab use in order to avoid potential delays in appropriate DAH treatment.

Для цитирования: Gunasekaran Kulothungan, Shukla Anant, Palanisamy Nageshwari, Singh Rahi Mandeep, Wolff Armand. Diffuse alveolar hemorrhage associated with ustekinumab treatment.. American journal of health-system pharmacy : AJHP : official journal of the American Society of Health-System Pharmacists. 2021. DOI: 10.1093/ajhp/zxab156.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.